# SDR 2002FA0000139

- Difficulty date: January 17, 2002
- Submitted: January 29, 2002
- Operation: General aviation
- Aircraft: N277SD
- Make and model: Urocop EC120B
- Aircraft serial: 1134
- Engine: Tmeca ARRIU2F
- System (JASC): 3340 · Exterior Lighting
- Part: Control Panel
- Part number: 350A73029001
- Condition: Failed
- Location: Search Light
- Part time: 58 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SX 16 NIGHTSUN QUIT OPERATING.  FOUND RELAY PANEL INOPERATIVE.  REPLACE RELAY ASSEMBLY.  PROBABLE CAUSE:  RELAY INTERNAL FAILURE.
